# SDR SWIA200819684

- Difficulty date: May 19, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 33,384 hours, 48,177 cycles
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 21661
- Part serial: 0445A
- Condition: Dragging
- Location: Mlg
- Part time: 3,876 hours, 5,556 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 5718 - ON TAKEOFF ROLL, THE AIRCRAFT VEERED TO THE LEFT.  REPLACED NR 2 BRAKE ASSEMBLY IAW AMM 32-41-05.
